MathSciNet Relay Station
MathSciNet bibliographic data
MR2087330 (2005g:65067) 65F15 (65F50)
Arbenz, Peter; Hochstenbach, Michiel E. A Jacobi-Davidson method for solving complex symmetric eigenvalue problems. SIAM J. Sci. Comput. 25 (2004), no. 5, 1655–1673 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement